Publication
Title
Discrete valuations extend to certain algebras of quantum type
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0092-7872
Volume/pages
24:8(1996), p. 2551-2566
ISI
A1996UU18300004
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.09.2017
To cite this reference